Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Twisting functors and generalized Verma modules


Author: Ian M. Musson
Journal: Proc. Amer. Math. Soc. 147 (2019), 1013-1022
MSC (2010): Primary 17B10
DOI: https://doi.org/10.1090/proc/14310
Published electronically: December 7, 2018
MathSciNet review: 3896052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{g}$ be a reductive Lie algebra. We give a condition that ensures that the character of a generalized Verma module is well behaved under a twisting functor. We show that a similar result holds for basic classical simple Lie superalgebras. The result is used in another work of the author to obtain a Jantzen sum formula for certain highest weight modules over type A Lie superalgebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B10

Retrieve articles in all journals with MSC (2010): 17B10


Additional Information

Ian M. Musson
Affiliation: Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53211
Email: musson@uwm.edu

DOI: https://doi.org/10.1090/proc/14310
Received by editor(s): April 3, 2018
Received by editor(s) in revised form: June 20, 2018
Published electronically: December 7, 2018
Additional Notes: This research was partly supported by Simons Foundation grant 318264.
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2018 American Mathematical Society